# SDR SWAA2021031554266

- Difficulty date: March 10, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,980 hours, 34,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Missing
- Location: Exit Assist Strp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/W EXIT ASSIST STRAP BOX MISSING HARDWARE. / INSTALLED L/H O/W EXIT ASSIST STRAP BOX HARDWARE. PER AMM 52-22-51
